# SDR PLGA62995G

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353BE
- Make and model: Saab 340B
- Aircraft serial: 340B242
- System (JASC): 3244 · Tire
- Part: Tire Tread
- Part number: 175K882
- Condition: Missing
- Location: Nlg
- Component: Goodyear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM DCA THE CREW NOTED A NOISE WHICH CEASED AS THE NOSE GEAR RETRACTED.  THE AIRCRAFT CONTINUED TO BOS WHERE A PRECAUTIONARY FLYBY WAS PERFORMED WITH NO DEFECTS NOTED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND FOUND THE RIGHT HAND NOSE TIRE HAD EXPERIENCED SEPARATION OF THE CENTER TREAD APPROXIMATELY QUARTER AROUND THE TIRE.  THE TAXI LIGHT HOUSING WAS ALSO BROKEN AND MISSING.  MAINTENANCE REMOVED AND REPLACED THE WHEEL ASSY AND DEFERRED THE TAXI LIGHT PER THE MEL.  AIRCRAFT RETURNED TO SERVICE.  (M)
